# SDR 96UAL900240

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9065U
- Make and model: Boeing 737222
- Aircraft serial: 19946
- Engine: Pwa JT8D7B
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Wheel
- Part number: 3820723
- Condition: Failed
- Location: Apu
- Part time: 6,039 hours
- Stage of operation: IN
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

APU DISCHARGED METAL FRAGMENTS ONTO RAMP.  SUPPLEMENTAL DATA UPDATE:  FOUND TURBINE WHEEL FAILED.  CAUSE UNDER INVESTIGATION.  PART TOTAL CYCLES, 6,673.
